Isomorphisms of Groups of Invertible Elements of Incidence Algebras
- Autores: Shmatkov V.D.1
-
Afiliações:
- Ryazan State Radioengineering University
- Edição: Volume 237, Nº 2 (2019)
- Páginas: 332-335
- Seção: Article
- URL: https://ogarev-online.ru/1072-3374/article/view/242343
- DOI: https://doi.org/10.1007/s10958-019-4160-6
- ID: 242343
Citar
Resumo
This paper shows that isomorphisms of groups of invertible elements of incidence algebras imply isomorphisms of the partial orders defining the algebras.
Sobre autores
V. Shmatkov
Ryazan State Radioengineering University
Autor responsável pela correspondência
Email: shmatkov-vadim@yandex.ru
Rússia, Ryazan
Arquivos suplementares
